Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Apr 2, 2009, 4:41 AM EDT. It took effect at Apr 2, 2009, 12:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 4:41 AM EDT (08:41 UTC)
- In effect from
- Apr 2, 2009, 12:00 PM EDT
- Expired
- Apr 3, 2009, 4:41 PM EDT
- In force
- 29 hr
- Issued by
- NWS Tallahassee, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:30 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 2, 3:30 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT THU APR 2 2009
...MODERATE RISK FOR SEVERE STORMS INTO TONIGHT...
...HEAVY RAINFALL/FLOODING THREAT CONTINUES TODAY...
.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A COMPLEX AND ENERGETIC
UPPER LEVEL PATTERN ACROSS THE CONUS EARLY THIS MORNING. MAIN
FEATURE OF NOTE FOR THE FORECAST IS A POTENT UPPER LEVEL TROUGH
DIGGING SOUTH ACROSS THE INTER-MOUNTAIN WEST AND BEGINNING TO EJECT
ACROSS THE SOUTHERN PLAINS STATES. IT IS THIS TROUGH/ENERGY
THAT WILL MOVE INTO THE SOUTHERN MS VALLEY LATER TODAY AND BRING A
POSSIBLE SIGNIFICANT SEVERE WEATHER THREAT TO THE REGION DURING THE
AFTERNOON/EVENING HOURS. EVEN BEFORE THIS SYSTEM TAKES CONTROL OF
THE AREA...ANOTHER WEAKER SHORTWAVE CAN BE ANALYZED MOVING EASTWARD
OUT OF TEXAS AND ALONG THE NORTH-CENTRAL GULF COAST. THE ADDED LARGE
SCALE ASCENT FROM THIS FEATURE WILL CONTINUE THE THREAT FOR SCT
SHOWERS/STORMS THROUGH THE EARLY MORNING HOURS AND WILL LIKELY
INCREASE THE CONVECTIVE COVERAGE SIGNIFICANTLY BY DAWN.
AT THE SURFACE...COMPLEX FRONTAL SYSTEM IN PLACE AROUND THE SE
STATES. NORTHEAST TO SOUTHWEST ORIENTED BOUNDARY IS EASY TO
PICK OUT FROM NORTHERN GEORGIA TO CENTRAL AL AND THEN DOWN TO
COASTAL MS. THIS BOUNDARY IS SEPARATING SURFACE DEWPOINTS IN THE
LOWER/MIDDLE 60S TO THE EAST...FROM READINGS IN THE LOWER/MIDDLE 40S
TO THE WEST. ANOTHER MORE SUBTLE (PSEUDO-WARM FRONTAL) BOUNDARY CAN
BE ANALYZED FROM THE FL PANHANDLE COAST TO THE NORTH-CENTRAL FL
PENINSULA. THIS BOUNDARY IS SEPARATING THE A RELATIVELY STABLE
BOUNDARY LAYER FROM THE DEEP TROPICAL AIRMASS JUST TO OUR SOUTH.
THIS WARM FRONTAL BOUNDARY HAS THE POTENTIAL TO BECOME A MAJOR
PLAYER IN OUR WEATHER OVER THE NEXT 24 HOURS.
&&
.SHORT TERM (TODAY THROUGH SATURDAY)...
LOW LEVEL ISENTROPIC UPGLIDE OVER THE WARM FRONT ACROSS THE
NORTH-CENTRAL GULF WILL CONTINUE INTO THE FIRST FEW DAYLIGHT HOURS
AS THE BOUNDARY CONTINUES TO MOVE SLOWLY NORTHWARD. SIGNIFICANT LOW
LEVEL THETA-E SURGE IS PROGGED BY GFS/NAM TO MOVE TO THE COAST THIS
MORNING WITH FORCED ASCENT ALONG THE NOSE OF THIS RIDGE
OVERSPREADING THE SOUTHERN AND EASTERN ZONES. JUST ABOUT EVERY
POSSIBLE GUIDANCE SOLUTION HAS NOW ZEROED IN ON A SIGNIFICANT
CONVECTIVE IMPULSE BECOMING ESTABLISHED DURING THE MORNING HOURS.
GOOD AGREEMENT IN THE INITIAL CORRIDOR SETTING UP BETWEEN PANAMA
CITY AND CROSS CITY AND THEN NORTHEAST ACROSS THE BIG BEND AND
SOUTHERN GA. HOWEVER...THIS CONVECTIVE MCS IS PROGGED TO EXPAND
DURING THE MIDDLE/LATER MORNING HOURS AS THE OVERALL DYNAMICS
INCREASE FROM THE WEST.
NORTH OF THE WARM-FRONT THIS MORNING THE STORMS SHOULD REMAIN
ELEVATED IN NATURE. HOWEVER...STORMS MAY HAVE A BETTER CHANCE TO BE
SURFACE BASED ALONG AND SOUTH OF THE I-10 CORRIDOR AND ESPECIALLY
ALONG THE IMMEDIATE COAST. THE ZONE OF SURFACE BASED STORMS THIS
MORNING WILL DEPEND HIGHLY ON THE NORTHWARD PROGRESSION OF THIS LOW
LEVEL BOUNDARY...HOWEVER ONE CAN ALREADY ARGUE THAT IT IS PUSHING
ASHORE. WITH THIS IN MIND THE INITIAL SEVERE THREAT ACROSS A LARGE
PORTION OF THE AREA (NORTH OF I-10) MAY BE LIMITED TO MAINLY LARGE
HAIL...WITH THE THREAT FOR ISOLATED TORNADOES CONFINED TO LOCATIONS
CLOSER TO THE COAST. DEEP LAYER SHEAR THIS MORNING IS FORECAST TO BE
55-65KTS WHICH IS PLENTY ENOUGH TO SUPPORT ORGANIZED UPDRAFTS AND
LARGE HAIL. BUFKIT SOUNDINGS SHOWING ELEVATED INSTABILITY ABOVE THE
BOUNDARY LAYER APPROACHING 1000 J/KG. THE ADDITIONAL HEAVY RAIN
THREAT IS ALSO A LARGE CONCERN WITH THIS QUASI-LINEAR MCS AS THE
POTENTIAL FOR TRAINING STORMS COULD PRODUCE SOME LOCALLY SIGNIFICANT
TOTAL THROUGH THE MORNING. THE POTENTIAL EXISTS FOR WIDESPREAD 1-2
ACROSS THE SOUTHERN/EASTERN ZONES...WITH LOCALLY HIGHER AMOUNTS
(JUST THROUGH THE MORNING HOURS ALONE).
THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EVENT INCREASES
DRASTICALLY DURING THE AFTERNOON AND EVENING HOURS. SPC HAS
OUTLOOKED OUR ENTIRE CWA IN A MODERATE RISK FOR SEVERE WEATHER.
POTENT MID/UPPER LEVEL TROUGH WILL TAKE ON AN INCREASINGLY NEGATIVE
TILT AS IT EJECTS ACROSS THE SOUTHERN MS VALLEY THROUGH EARLY
EVENING...AND THEN ACROSS THE TN VALLEY TONIGHT. LARGE SCALE ASCENT
WILL INCREASE OVERHEAD AS THIS FEATURE APPROACHES. WARM FRONT IS
EXPECTED TO HANG UP JUST NORTH OF THE I-10 CORRIDOR WITH SURFACE
BASED STORMS ALONG AND TO ITS SOUTH...AND A MORE ELEVATED VARIETY
FURTHER NORTH. KINEMATIC FIELDS WILL BE VERY FAVORABLE INTO TONIGHT
WITH 55-70KTS OF DEEP LAYER SHEAR. INSTABILITY WILL NOT BE LACKING
EITHER...WITH FORECAST SOUNDINGS PRODUCING 1500 J/KG OF SURFACE
BASED CAPE SOUTH OF THE WARM FRONT AND 800-1200 J/KG OF ELEVATED
CAPE NORTH OF THE FLORIDA BORDER. LATEST SREF PROBS SHOWING A WIDE
SWATH WHERE THE CRAVEN PARAMETER IS REACHING AT LEAST 20000. THIS IS
A SIGNIFICANT SIGNAL OF THE SEVERE WEATHER POTENTIAL. ALL SEVERE
MODES ARE POSSIBLE INTO TONIGHT...WITH LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES POSSIBLE. GIVEN THE LOW LEVEL WIND
FIELDS THIS AFTERNOON/EVENING...A FEW STRONG TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE VICINITY OF THE QUASI-STATIONARY WARM
FRONT.
WHOLE SYSTEM CONTINUES EAST OVERNIGHT WITH SEVERE THREAT ENDING WITH
THE PASSAGE OF THE COLD FRONT. CURRENTLY EXPECTING THE MAIN THREAT
TO END ACROSS THE WEST TOWARD MIDNIGHT WITH STORMS EXITING THE I-75
CORRIDOR DURING THE EARLY MORNING HOURS OF FRIDAY. FAIR AND DRIER
WEATHER THEN RETURNS FOR THE DAYLIGHT HOURS OF FRIDAY THROUGH
SATURDAY. HIGH TEMPERATURES INTO THE 70S ON FRIDAY WITH A GUSTY
NORTHWEST WIND. HIGH PRESSURE THEN BUILDS OVERHEAD FOR SATURDAY WITH
WARMING TEMPERATURES. INLAND HIGHS SHOULD REACH THE LOWER 80S
WITH LOWER AND MIDDLE 70S AT THE BEACHES.
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
LONG RANGE MODELS IN GENERAL AGREEMENT ON A PROGRESSIVE AND
AMPLIFIED PATTERN TO START THE EXTENDED PERIOD. THIS IS HIGHLIGHTED
ALOFT BY A POTENT UPPER LOW DROPPING SOUTHEAST ACROSS CNTRL CONUS
...WITH DOWNSTREAM LONGWAVE RIDGING ACROSS THE ERN STATES...AND
ANOTHER SIGNIFICANT TROUGH EJECTING NORTHEAST OFF MARITIME CANADA.
THIS LEAVES LOCAL AREA UNDER SURFACE AND UPPER LEVEL RIDGING AND A
PLEASANT SATURDAY NIGHT AND EARLY SUNDAY.
GIVEN THIS FAST MOVING PATTERN...LOCAL WEATHER WILL RAPIDLY
DETERIORATE ON SUN. CNTRL CONUS ENERGY DIGS RAPIDLY E/SE WITH
AMPLIFYING UPPER TROUGH MOVING INTO THE ERN CONUS AND THEN SOUTHEAST
CONUS ON SUN NIGHT. SURFACE HIGH SHIFTS OFF THE SOUTHEAST COAST LATE
SAT NIGHT/EARLY SUN IN RESPONSE TO DEVELOPING STORM SYSTEM. SURFACE
LOW ASSOCD WITH CNTRL PLAINS ENERGY WILL LIFT NORTHEAST ACROSS THE
OH RIVER VALLEY ON SUN TOWARD THE ERN GREAT LAKES LATE SUN...WITH A
TRAILING COLD FRONT TO THE N/CENTRAL GULF COAST SUN AFTN AND THEN
BISECTING CWA SUN NIGHT. A DIFFUSE WARM FRONTAL FEATURE EXTENDS FROM
COLD FRONT EWD ALONG THE NORTHEAST GULF COAST DURING THE AFTN. A
PRONOUNCED RETURN FLOW DEVELOPS AHEAD OF THE COLD FRONT AND SOUTH OF
WARM BOUNDARY NOTICEABLY RAISING PRECIPITABLE WATER. THIS SCENARIO
WOULD BRING THE CHANCES FOR SHOWERS/ELEVATED STORMS BACK TO THE
FORECAST BY SUN AFTN AND ESPECIALLY SUN EVE/NIGHT WHEN WARM FRONT
PROGGED TO LIFT N/NE INTO ATLC OFF GA/SC COAST AS THE COLD FRONT
APPROACHES FROM THE WEST. THIS COULD SET UP POTENTIAL FOR STRONGER
STORMS WITH THE POSSIBILITY FOR SEVERE WX (IN ADDITION TO MORE HEAVY
RAINFALL TO AGGRAVATE AN ALREADY SIGNIFICANT FLOODING SITUATION).
ECMWF/GFS THEN BOTH HAVE THE COLD FRONT PASSING EAST OF THE AREA BY
MONDAY MORNING. COULD SEE A FEW LINGERING SHOWERS IN WRAP-AROUND
MOISTURE. OTHERWISE...UNSEASONABLY COOL AND DRY SPRING HIGH PRESSURE
BUILDS INTO THE REGION FOR MONDAY AFTERNOON THRU WED. COOL TEMPS MAY
OFFSET OTHERWISE RED FLAG TYPE AIRMASS. ANOTHER BOUNDARY MAY
APPROACH WED NIGHT AND MOVE ACROSS ON THURS.
MID CHC POPS SUN AND HIGH CHC POPS SUN NIGHT THEN NIL POPS THRU WED
WITH SMALL CHC POPS ON THURS. AS FAR AS TEMPS...AT OR ABOVE CLIMO
SAT THRU SUN NIGHT AHEAD AND ALONG FRONT. THEN WITH STRONG COLD
AIRMASS IN ITS WAKE...TEMPS PLUMMET TO WELL BELOW CLIMO MON THRU
TUES NIGHT WITH LOWS APPROACHING FREEZING AND HIGHS NEAR 60 IN
COLDEST SPOTS. TEMPS BEGIN TO INCH UP WED AND APPROXIMATE CLIMO ON
THURS AHEAD OF NEXT BOUNDARY.
&&
.MARINE...
GRADIENT WILL TIGHTEN THROUGH THE DAY AS LOW PRESSURE STRAIGHTENS
WELL TO OUR NORTHWEST. SOUTHERLY WINDS WILL AT TIME REACH ADVISORY
LEVELS LATER THIS MORNING AND THEN BECOME MORE STEADY THIS
AFTERNOON. SEAS WILL ALSO BE INCREASING AND SHOULD REACH ADVISORY
LEVELS THIS AFTERNOON. STRONG COLD FRONT WILL CROSS THE FORECAST
WATERS FROM WEST TO EAST TONIGHT. SOLID ADVISORY LEVEL SOUTHERLY
WINDS WILL COME AROUND TO THE WEST AND NORTHWEST WITH THE FRONTAL
PASSAGE. ALTHOUGH WINDS SHOULD DROP BELOW ADVISORY LEVELS DURING
FRIDAY MORNING...SEAS WILL BE SLOWER TO SUBSIDE AND THE CURRENT
ADVISORY MAY NEED TO BE EXTENDED BEYOND FRIDAY MIDDAY...ESPECIALLY
ACROSS THE OFFSHORE WATERS. HIGH PRESSURE WILL THEN BUILD OVER THE
NORTHEAST GULF FOR SATURDAY WITH WIND AND SEAS BELOW HEADLINE
CRITERIA.
&&
.AVIATION...
MVFR/IFR CIGS WILL CONTINUE THROUGH MUCH OF THE PERIOD WITH SCT TO
NUMEROUS SHOWERS AND THUNDERSTORMS. VSBYS WILL DROP TO IFR/LIFR
LEVELS IN THE HEAVIER CONVECTION. IN ADDITION TO THE HEAVY RAIN
POTENTIAL...SOME OF THE STORMS THURSDAY AFTERNOON INTO THE EVENING
COULD PRODUCE STRONG ND GUSTY WINDS.
&&
.FIRE WEATHER...
RH VALUES MAY APPROACH 35 PERCENT FOR A HOUR OR TWO FRIDAY
AFTERNOON.
&&
.HYDROLOGY...WITH THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL
ACROSS THE ALREADY SATURATED CWA TODAY....MORE SIGNIFICANT RIVER
FLOODING IS A DISTINCT POSSIBILITY ACROSS MANY AREA RIVER BASINS.
THEREFORE...ALL INTERESTS NEAR AND ALONG AREA RIVERS ARE URGED TO
PAY CLOSE ATTENTION TO THE LATEST FORECASTS FROM THE NATIONAL
WEATHER SERVICE ON THIS POTENTIALLY DANGEROUS SITUATION ...AND
FOLLOW THE ADVICE OF LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS SHOULD EVACUATIONS BECOME NECESSARY.
FOR THE LATEST STAGE AND FORECAST INFORMATION PLEASE SEE OUR LOCAL
ADVANCED HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 76 59 79 49 82 / 90 70 0 0 0
PANAMA CITY 76 60 75 53 76 / 90 60 0 0 0
DOTHAN 76 55 74 48 82 / 90 60 0 0 0
ALBANY 75 56 75 47 82 / 90 70 0 0 0
VALDOSTA 76 61 79 50 82 / 90 80 10 0 0
CROSS CITY 79 65 79 50 83 / 80 80 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
HIGH SURF ADVISORY FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 10
AM EDT /9 AM CDT/ FRIDAY FOR THE FOLLOWING ZONES: BAY...
COASTAL WALTON...FRANKLIN...GULF.
GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 12 PM EDT FRIDAY FOR
ALL MARINE ZONES.
&&
AVIATION/LONG TERM/FIRE WEATHER...BLOCK
SYNOPSIS/SHORT TERM/MARINE...MROCZKAHazardous weather outlook, Apr 1, 4:54 AM EDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 454 AM EDT WED APR 1 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-020900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 454 AM EDT WED APR 1 2009 /354 AM CDT WED APR 1 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA FROM THIS AFTERNOON THROUGH THURSDAY MORNING... ...HEAVY RAIN AND POSSIBLE SEVERE WEATHER EXPECTED TODAY AND AGAIN THURSDAY... THE WET WEATHER PATTERN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF STORM SYSTEMS IMPACT THE SOUTHEAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG AND SOUTH OF A WARM FRONTAL BOUNDARY LYING W-E ACROSS THE FORECAST AREA. A FEW OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. PERIODS OF HEAVY RAIN ARE EXPECTED WITH RAINFALL ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE TODAY...ESPECIALLY OVER FLORIDA...INCREASING TO 2 TO 3 INCHES AT NIGHT...WITH LOCALLY HEAVIER AMOUNTS. THIS WILL ONLY SERVE TO EXACERBATE THE ONGOING FLOODING SITUATION ACROSS THE REGION. MANY AREA RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION...OR REFER TO OUR LOCAL ADVANCED HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AS A COLD FRONT AND SQUALL LINE MOVE ACROSS THE LOCAL AREA... THURSDAY AND THURSDAY NIGHT...ANOTHER ROUND OF POTENTIALLY HEAVY RAIN IS EXPECTED. THREE DAY STORM TOTAL PRECIPITATION AMOUNTS MAY EXCEED 7 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS WILL CONTINUE TO WORSEN THE FLOODING SITUATION ACROSS THE AREA. IN ADDITION...SEVERE STORMS ARE LIKELY THROUGH THURSDAY NIGHT...WITH DAMAGING WINDS...HAIL...AND TORNADOES ALL A POSSIBILITY. AFTER THE FRONT EXITS THE LOCAL AREA...COOLER AND DRIER AIR IS ON TAP FOR FRIDAY INTO SATURDAY NIGHT. THEN...ANOTHER STORM SYSTEM MOVES INTO THE NORTHEAST GULF ON SUNDAY AND SUNDAY NIGHT. DRIER WEATHER WILL RETURN MONDAY INTO TUESDAY. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY INTO TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Apr 2, 3:47 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EDT THU APR 2 2009 FLZ019-028-GAZ159-160-020830- BROOKS-LOWNDES-MADISON-TAYLOR- 347 AM EDT THU APR 2 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BROOKS...LOWNDES...MADISON AND TAYLOR COUNTIES... * UNTIL 430 AM EDT AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF STATENVILLE TO 6 MILES EAST OF MONTICELLO...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:22 AM EDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 37 hr |
| Apr 2, 7:03 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 42 min |
| Apr 2, 7:25 AM EDT | Special Marine Warning | TAE | 95 min | |
| Apr 2, 7:40 AM EDT | Severe Thunderstorm Warning | TAE | Jackson | 50 min |
| Apr 2, 8:47 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 43 min |
| Apr 2, 9:04 AM EDT | Flash Flood Warning | TAE | Bay, Jackson, Walton, Washington | 56 min |
| Apr 2, 9:12 AM EDT | Special Marine Warning | TAE | 63 min | |
| Apr 2, 9:59 AM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 8 hr |
| Apr 2, 9:59 AM EDT | Tornado Warning | TAE | Bay, Gulf | 46 min |
| Apr 2, 10:15 AM EDT | Special Marine Warning | TAE | 60 min | |
| Apr 2, 10:33 AM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Liberty | 117 min |
| Apr 2, 10:39 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Leon, Liberty and 1 more | 51 min |
| Apr 2, 11:19 AM EDT | Special Marine Warning | TAE | 86 min | |
| Apr 2, 11:33 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Liberty | 42 min |
| Apr 2, 11:51 AM EDT | Areal Flood Warning | TAE | Franklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more | 84 min |
| Apr 2, 12:02 PM EDT | Tornado Warning | TAE | Gulf | 28 min |
| Apr 2, 12:18 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 42 min |
| Apr 2, 12:19 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 56 min |
| Apr 2, 12:30 PM EDT | Special Marine Warning | TAE | 90 min | |
| Apr 2, 12:56 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Liberty, Taylor, Wakulla | 49 min |
| Apr 2, 1:00 PM EDT | Special Marine Warning | TAE | 60 min | |
| Apr 2, 1:15 PM EDT | Severe Thunderstorm Warning | TAE | Franklin | 45 min |
| Apr 2, 1:38 PM EDT | Special Marine Warning | TAE | 52 min | |
| Apr 2, 2:24 PM EDT | Special Marine Warning | TAE | 36 min | |
| Apr 2, 2:29 PM EDT | Special Marine Warning | TAE | 46 min | |
| Apr 2, 3:28 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 47 min |
| Apr 2, 3:56 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 49 min |
| Apr 2, 4:22 PM EDT | Special Marine Warning | TAE | 53 min | |
| Apr 2, 4:38 PM EDT | Tornado Warning | TAE | Bay, Calhoun, Jackson, Washington | 22 min |
| Apr 2, 4:41 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 49 min |
| Apr 2, 4:54 PM EDT | Tornado Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 51 min |
| Apr 2, 5:07 PM EDT | Special Marine Warning | TAE | 113 min | |
| Apr 2, 5:12 PM EDT | River Flood Warning | TAE | Wakulla | 35 hr |
| Apr 2, 5:20 PM EDT | Flash Flood Warning | TAE | Bay, Calhoun, Franklin, Gulf, Liberty, Walton and 1 more | 115 min |
| Apr 2, 5:20 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 55 min |
| Apr 2, 5:21 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gulf, Liberty, Washington | 24 min |
| Apr 2, 5:26 PM EDT | Tornado Warning | TAE | Gadsden | 49 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Liberty | 33 min |
| Apr 2, 6:01 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 44 min |
| Apr 2, 6:05 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 40 min |
| Apr 2, 6:09 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty | 51 min |
| Apr 2, 6:35 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 55 min |
| Apr 2, 6:38 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Liberty, Wakulla | 37 min |
| Apr 2, 6:54 PM EDT | Special Marine Warning | TAE | 51 min | |
| Apr 2, 6:58 PM EDT | Areal Flood Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jefferson, Leon and 2 more | 62 min |
| Apr 2, 7:00 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Taylor, Wakulla | 45 min |
| Apr 2, 7:23 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 37 min |
| Apr 2, 7:43 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 32 min |
| Apr 2, 7:58 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 32 min |
| Apr 2, 7:41 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more | 49 min |
| Apr 2, 8:25 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more | 50 min |
| Apr 2, 8:53 AM EDT | Areal Flood Advisory | TAE | Baker, Brooks, Colquitt, Decatur, Grady, Mitchell and 1 more | 112 min |
| Apr 2, 9:08 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Grady, Mitchell, Thomas | 37 min |
| Apr 2, 9:22 AM EDT | Severe Thunderstorm Warning | TAE | Tift, Worth | 38 min |
| Apr 2, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 41 min |
| Apr 2, 9:33 AM EDT | Areal Flood Advisory | TAE | Berrien, Colquitt, Cook, Dougherty, Irwin, Tift and 1 more | 57 min |
| Apr 2, 9:43 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Irwin, Tift | 47 min |
| Apr 2, 10:15 AM EDT | Flash Flood Warning | TAE | Berrien, Irwin, Tift, Worth | 2 hr |
| Apr 2, 11:12 AM EDT | River Flood Warning | TAE | Baker, Mitchell | 8 days |
| Apr 2, 7:29 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Lowndes | 46 min |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.